# SDR P2EA00327

- Difficulty date: October 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE EXTERIOR FUSELAGE SKIN AT BS 227.8 WL 225 WITH CRACK.  L = 1.200 INCH.  W = 0.001 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPAIRED THE EXTERIOR FUSELAGE SKIN AT BS 227.8 WL 225 IAW BOEING FAX COO-SJO-00-1180H DATED OCT 17, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER E. R. FRANKES DISIGNATION DERY-635184NM DATED AND SUBMITTED OCT 19, 2000.  (X)
